# SDR SWIA200413975

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 5,774 hours, 5,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AFT OF EXIT ROW INOPERATIVE.  REMOVED EMERGENCY BATTERY AND CLEANED CONTACTORS, RE-INSTALLED AFT BATTERY.  OPERATIONAL CHECK GOOD.
